MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-41
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
Date of Event 08/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-010-01-0360 - lgc femoral ps cem right sz 6; 02-012-44-6013 - logic tibia implant psc insert, sz 6, 13mm; 02-012-45-6060 - lgc tibial fit tray cem sz 6f / 6t; 204-34-02 - fluted stem extension 25l x 14 mm; 204-70-00 - tibial stem ext.Screw.The revision reported was likely the result of the patient¿s reported fall which led to pain.The reported prosthesis wear may have been the result of the orientation of the components, instability, patient related factors, or any combination of these possibilities.However, this cannot be confirmed because the components were not returned for evaluation.Additionally, the insert was packaged in a non-conforming vacuum bag for over five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 3.5 years post op initial right tka, this 72 y/o male patient was revised.Patient presented with a sore knee after a fall from a ladder.After opened the knee, surgeon found poly and osteolysis issue.This seems to be from the patella wear.Liner and patella were exchanged.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.Photos & x-rays attached.Product not returning - it was discarded.

Brand Name
THREE PEG PATELLA 41MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21606629
Report Number1038671-2025-01568
Device Sequence Number8896049
Product Code JWH
UDI-Device Identifier10885862039620
UDI-Public10885862039620
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2019
Device Catalogue Number200-02-41
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Initial Report FDA Received Date03/14/2025
Date Device Manufactured09/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight100 KG